MathSciNet Relay Station
MathSciNet bibliographic data
MR435618 (55 #8576) 35L60 (76.35)
Liu, Tai Ping Solutions in the large for the equations of nonisentropic gas dynamics. Indiana Univ. Math. J. 26 (1977), no. 1, 147–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement